RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 136, Number 2, Pages 274–276 (Mi dan24494)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Boundary value problem for a mixed-type equation of higher order

V. I. Zhegalov

Kazan State University

Full text: PDF file (355 kB)

Bibliographic databases:

Document Type: Article
Presented: I. N. Vekua
Received: 06.07.1960

Citation: V. I. Zhegalov, “Boundary value problem for a mixed-type equation of higher order”, Dokl. Akad. Nauk SSSR, 136:2 (1961), 274–276

Citation in format AMSBIB
\Bibitem{Zhe61}
\by V.~I.~Zhegalov
\paper Boundary value problem for a mixed-type equation of higher order
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 136
\issue 2
\pages 274--276
\mathnet{http://mi.mathnet.ru/dan24494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0117449}
\zmath{https://zbmath.org/?q=an:0098.29803}


Linking options:
  • http://mi.mathnet.ru/eng/dan24494
  • http://mi.mathnet.ru/eng/dan/v136/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, “Solutions of Fixed Sign of Higher-Order Inhomogeneous Equations of Mixed Elliptic-Hyperbolic Type”, Math. Notes, 100:3 (2016), 458–464  mathnet  crossref  crossref  mathscinet  isi  elib
    2. K. B. Sabitov, “On positiveness of a solution to inhomogeneous mixed type equation of higher order”, Russian Math. (Iz. VUZ), 60:3 (2016), 56–62  mathnet  crossref  isi
    3. K. B. Sabitov, “On fixed sign solution to nonhomogeneous equation of mixed parabolic-hyperbolic type of higher order”, Russian Math. (Iz. VUZ), 61:7 (2017), 49–57  mathnet  crossref  isi
    4. Sh. T. Karimov, “On a method of solving the Cauchy problem for one-dimensional polywave equation with singular Bessel operator”, Russian Math. (Iz. VUZ), 61:8 (2017), 22–35  mathnet  crossref  isi
    5. Sh.T. Karimov, “O nekotorykh obobscheniyakh svoistv operatora Erdeii–Kobera i ikh prilozheniya”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 2(18), 20–40  mathnet  crossref  elib
  • Number of views:
    This page:20
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019